MathSciNet Relay Station
MathSciNet bibliographic data
MR1376696 05B07
Ajoodani-Namini, S.; Khosrovshahi, G. B.; Shokoufandeh, A. Intersections of triple systems: small orders. J. Combin. Math. Combin. Comput. 20 (1996), 33–52.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement